# SDR F3LA202505220237

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N303FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07249
- Aircraft time: 27,365 hours, 12,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 154001
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (11WL) EMER L/DEU-B (300 RHG) FAULT.   REMOVED AND REPLACED EPSU (11WL) IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A. OPS CHECK NORMAL. BITE OK. A/C OK FOR CONTINUED SERVICE.
